Equations with discontinuous nonlinearities
Doklady Akademii Nauk, Tome 248 (1979) no. 5, pp. 1056-1059
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_248_5_a6,
author = {M. A. Krasnosel'skii and A. V. Pokrovskii},
title = {Equations with discontinuous nonlinearities},
journal = {Doklady Akademii Nauk},
pages = {1056--1059},
year = {1979},
volume = {248},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_248_5_a6/}
}
M. A. Krasnosel'skii; A. V. Pokrovskii. Equations with discontinuous nonlinearities. Doklady Akademii Nauk, Tome 248 (1979) no. 5, pp. 1056-1059. http://geodesic.mathdoc.fr/item/DAN_1979_248_5_a6/